coffeeskullscience

558d

Upping medication doses due to recent worsening anxiety and depression. I’ve been going to the psychiatrist for a year now! But meds are still getting the kinks worked out. We increased the pristiq from 75 to 100 again after trying to go down to 50 without success and increased vyvanse back to 50 mg. The doses were changed bc my blood pressure was up and stuff. Also starting propranolol. They have also mentioned TMS treatment in the past and I’ve never been interested but now a year in and still working through stuff w/ the meds and therapy it’s like not enough so I’m thinking of trying the TMS as long as insurance approves. I do feel all this has been affecting my life overall too so hopefully it will be quiet and more manageable in the future. I was also curious what other people have thought of TMS if they’ve had and stuff.

advertisement

    • Dhadhu

      555d

      I've been very interested in doing tms because of the high success rate and long term positive effects. If medicine isn't doing it for you then I would recommend it. It doesn't really have side effects like medicine either. I mean a light headache or dizziness and it goes away in a few minutes. My insurance won't cover it unless I try literally all the approved medicine for anxiety. Some people think tms results are a placebo thing but I mean there is literal science backing it. It's like the safer more minor version of ECT. I mean there are literal differences like ect is electric current causing a full brain resetting seizure with a ton of serious and dangerous side effects and tms is low magnetic stimulation to specific parts of the brain that cause anxiety. TMS has great results and I would really want to try it one day. Better that than medicine....hope I didn't freak you out with science terms. I'm a nurse who plans to be. NP specific in psychiatry one day and since I have psych problems as well...I research and study alot...

    • Dhadhu

      555d

      Wow long comment...sorry about that....

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion